# SDR DALA2025070104890

- Difficulty date: June 25, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50026
- Aircraft time: 11,426 hours, 5,252 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR THRESHOLD PANEL FWD AND AFT INBD CORNERS HAVE CORROSION. -M-. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0583:5300-2016/001 00353 REMOVED AND REPLACED AFT SERVICE DOOR THRESHOLD PANEL REF A220 AMP 53-00-47. (LP# 1044440)
